# SDR DXTA200500770

- Difficulty date: June 12, 2005
- Submitted: June 13, 2005
- Operation: Air carrier
- Aircraft: N366QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600466
- Aircraft time: 6,704 hours, 5,528 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Damaged
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: D

## Discrepancy

CO-PILOTS LEFT PEDAL GOES TO THE FLOOR BEFORE ANY PRESSURE CAN BE BUILT UP.  ITEM IS UNDER INVESTIGATION.
